# SDR CALA2015021293130

- Difficulty date: February 6, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL HAS CORROSION AROUND FWD GIRT BAR FITTING, FWD INBD HOLE & AFT OTBD HOLE.  REMOVE CORROSION FROM BOTH HOLES IAW SRM 53-11-14 FIG 108.  NDT INSPECTION IAW 51-10-01 & NO CRACKS FOUND.  FABRICATED TWO EACH BUSHINGS IAW SRM 53-11-14 FIG 108.  INSTALLED REPAIR BUSHING IAW SRM51-72-12 PARA 3 D.
